Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Order summability and almost convergence


Author: Howard T. Bell
Journal: Proc. Amer. Math. Soc. 38 (1973), 548-552
DOI: https://doi.org/10.1090/S0002-9939-1973-0310489-8
MathSciNet review: 0310489
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The object of this paper is to compare the summability methods of almost convergence and order summability. This is done by examining a method of summability which includes both methods. The main result is that every monotone Fourier effective matrix is strongly regular.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310489-8
Keywords: Almost convergence, order summability, Fourier effective, $ \mathcal{A}$-summability, Silverman-Toeplitz theorem, strongly regular, almost strongly regular
Article copyright: © Copyright 1973 American Mathematical Society